# SDR HEEA954649

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Assy
- Part number: 1172433901
- Condition: Broken Spring
- Location: Door
- Part time: 895 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EJECTION SPRING OF LATCH REQUIRES TWO HANDS TO OPERATE LATCH ASSY. REPLACED WITH SERVICEABLE LATCH ASSY AND RETURNED TO SERVICE.
